Export: Tractability of most probable explanations in multidimensional Bayesian network classifiers

Benjumeda Barquita, Marco Alberto and Bielza Lozoya, María Concepción and Larrañaga Múgica, Pedro María (2018). Tractability of most probable explanations in multidimensional Bayesian network classifiers. "International Journal of Approximate Reasoning", v. 93 ; pp. 74-87. ISSN 0888-613X. https://doi.org/10.1016/j.ijar.2017.10.024.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM